このエントリーをはてなブックマークに追加
ID 48237
JaLCDOI
Sort Key
3
Title Alternative
Basic Reproductive Ratio for Epdiemic Models (Review)
FullText URL
Author
Sumita, Masanori
Abstract
We review some fundamental results on the basic reproductive ratio of models in epidemiology following several documents. We present the general denition of the basic reproductive ratio and the threshold theorem of for the stability of the disease free equilibrium. All results for non-negative matrices and non singular M-matrices which we need in the denition of the basic reproductive ratio and the proof of the threshold theorem are also presented. All parts of the review are self-contained, and all parts of the proof are given explicitly.
Keywords
Basic reproductive ratio
epidemic model
Non negative matrix
M-matrix
Note
研究論文 環境数理工学科
Publication Title
岡山大学環境理工学部研究報告
Published Date
2012-03
Volume
volume17
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
1
End Page
6
ISSN
2185-3347
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
fest